# SDR RRXA001004

- Difficulty date: June 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,822 hours, 30,829 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 1 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, WHEN NR 1 PACK IS TURNED ON WITH NR 1 ENG PANEL SUPPLING AIR, EXPERIENCED BURNING SMELL.  TURNED PACK OFF FOR REMAINDER OF FLT.  OPERATED WITH NR 2 & 3 PACK.  OCCURRED WITH PACK NR 1 IN AUTO + MIX IN FULL HOT ON GROUND WITH PACK NR 1 IN MAN FULL COLD + MIX IN FULL COLD.  PACK WAS OK.  TRIM AIR OFF BOTH TIMES.  DEFERRED NR 1 PACK IAW DC-10 MEL 21-1 CAT C CONTROL NR C97832117266 PLACARD INSTALLED.  DUE DATE JULY 2, 00 (CLOSED 6/22 KDAY).  REMOVED AND REPLACED NR 1 PACK COALESANT BAG PER M/M 21-54, SYSTEM LEAK AND OPS CK GOOD AT THIS TIME.  THIS CLEARS DMI NR C9783211-7266.
